# SDR ASAA2015082412886

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 20,192 hours, 6,089 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON FINAL.  LIGHT WENT OUT ON MASTER CAUTION RESET LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  RIGHT PACK LIGHT CAME ON WHILE PUSHING THE RECALL NOT ON ITS OWN.  ACFT GROUNDED. PERFORM FIM TASK 21-62, TASK 8001.  RAM AIR ACTUATOR FAULT, RESET TEMP.  PACK CONTROL NR 2, RAN TEST AGAIN.  ALL TEST PASS, NO HISTORY IN 30 DAYS, OK TO CONTINUE.
